# SDR DALA2025101507558

- Difficulty date: October 14, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 102,584 hours, 26,773 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Part serial: 22209H0844
- Condition: Arced
- Location: Zone 200
- Part time: 9,115 hours, 2,318 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

L1 WINDOW ARCING WITH ASSOCIATED WINDOW HEAT MESSAGE.   R & R NR 1 WINDSHIELD PER AMM 56-11. R/R LT FWD/RT SIDE WHC UNIT (M191) PER AMM 30-41. OPS CHK GOOD. NO LEAKS NOTED. (7620562)
